# SDR IPXA2015030586684

- Difficulty date: February 7, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CRACK IN RT WING UPPER STRINGER 13 BETWEEN STA XORS 562 ABD XORS 592.  ACCOMPLISHED PERMANENT SPLICE REPAIR ON RT WING UPPER STRINGER 13 BETWEEN STA XORS 562 AND 592 IAW EA 011-5710-01-A5739, REV I/R AND EO MD11-5710-56841-A.
